# SDR 2005F00074

- Difficulty date: February 9, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- System (JASC): 2800 · Aircraft Fuel System
- Part: Guard
- Part number: 6000145
- Condition: Sticking
- Location: Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 725 - MIA-MEX - CREW REPORTED NR 2 CROSSFEED VALVE WOULD NOT OPEN IN FLIGHT.  AIRCRAFT RETURNED TO MIA, AIRCRAFT LANDED AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 FUELING VALVE SWITCH IN THE ON POSITION AT THE WING FUELING STATION.  MAINTENANCE RESET THE SWITCH TO THE OFF POSITION, AN OPERATIONAL CHECK WAS ACCOMPLISHED OF THE NR 2 FUELING CROSSFEED VALVE AND WAS FOUND TO BE OPERATING NORMAL IAW BOEING 727 MM CH 28-20-0.  AS A PRECAUTIONARY THE NR 2 FUELING VALVE SWITCH GUARD WAS REPLACED IN THE WING FUELING STATION.  AIRCRAFT FLEW LATER THAT EVENING MIA-MEX-MID-MIA WITH NO FURTHER FUEL CROSSFEED VALVE PROBLEMS REPORTED.  (M)
